# SDR UALA2013031401559

- Difficulty date: March 13, 2013
- Submitted: May 9, 2013
- Operation: Air carrier
- Aircraft: N794UA
- Make and model: Boeing 777222
- Aircraft serial: 26953
- Aircraft time: 68,793 hours, 9,668 cycles
- Engine: Pwa PW40903
- System (JASC): 7110 · Engine Cowling System
- Part: Fitting
- Condition: Leaking
- Location: Cowling
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE PDOS INBD FAN COWL ACTUATOR FLEX LINE COUPLING LEAKING AT FIREWALL CONNECTION.  LINE ON AOM#Z6066 PCN 125-3173.  LINE REMOVED.  INSTALLED NEW LINE.  STILL LEAKING AT QUICK DISCONNECT.  ON AOG #C1034 PCN 120-2249.  NEW LINE DISCONNECTED DUE STATIC LEAK.  REMOVED QUICK DISCONNECT REF IPC 71-12-51 ITEM 150.  REMOVED AND REPLACED QUICK DISCONNECT FITTING AT TOP OF I/B PDOS FLEX LINE.  OPS AND LEAK CHECK GOOD IAW MM.
